# SDR DALA2018122627393

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 37,133 hours, 19,376 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER UPPER WEB AND DOUBLER AROUND JACKSCREW HOLE. VERTICAL STABILIZER UPPER WEB AND DOUBLER AROUND JACKSCREW HOLE WAS REPAIRED PER ETI-90-18-064 R1 AND ER/A 574084-14 SECTION I REV. ORIGINAL. FOLLOWED UNDER LOG PAGE 0872434. ASSOCIATED ER/A 90-574084 ADDED FOR AC 9217. (LP# 0873976)
